File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On a dimension formula for spherical twisted conjugacy classes in semisimple algebraic groups

TitleOn a dimension formula for spherical twisted conjugacy classes in semisimple algebraic groups
Authors
KeywordsMathematics
Issue Date2011
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00209/index.htm
Citation
Mathematische Zeitschrift, 2011, v. 269 n. 3-4, p. 1181-1188 How to Cite?
AbstractLet G be a connected semisimple algebraic group over an algebraically closed field of characteristic zero, and let θ be an automorphism of G. We give a characterization of spherical θ-twisted conjugacy classes in G by a formula for their dimensions in terms of certain elements in the Weyl group of G, generalizing a result of N. Cantarini, G. Carnovale, and M. Costantini when θ is the identity automorphism. For G simple and θ an outer automorphism of G, we also classify the Weyl group elements that appear in the dimension formula. © 2010 The Author(s).
Persistent Identifierhttp://hdl.handle.net/10722/135154
ISSN
2015 Impact Factor: 0.674
2015 SCImago Journal Rankings: 1.483
ISI Accession Number ID
Funding AgencyGrant Number
HKRGC703405
703707
HKU10400942
Funding Information:

The author would like to thank G. Carnovale, K. Y. Chan and G. Lusztig for discussions. The author is especially grateful to G. Carnovale and M. Costantini for pointing out some of the results in [6]. She would also like to thank the referee for very helpful comments. Research in this paper was partially supported by HKRGC grants 703405 and 703707 and by the Seed Fund for Basic Research from the HKU (Project code 10400942).

References

 

DC FieldValueLanguage
dc.contributor.authorLu, JHen_HK
dc.date.accessioned2011-07-27T01:29:08Z-
dc.date.available2011-07-27T01:29:08Z-
dc.date.issued2011en_HK
dc.identifier.citationMathematische Zeitschrift, 2011, v. 269 n. 3-4, p. 1181-1188en_HK
dc.identifier.issn0025-5874en_HK
dc.identifier.urihttp://hdl.handle.net/10722/135154-
dc.description.abstractLet G be a connected semisimple algebraic group over an algebraically closed field of characteristic zero, and let θ be an automorphism of G. We give a characterization of spherical θ-twisted conjugacy classes in G by a formula for their dimensions in terms of certain elements in the Weyl group of G, generalizing a result of N. Cantarini, G. Carnovale, and M. Costantini when θ is the identity automorphism. For G simple and θ an outer automorphism of G, we also classify the Weyl group elements that appear in the dimension formula. © 2010 The Author(s).en_HK
dc.languageengen_US
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00209/index.htmen_HK
dc.relation.ispartofMathematische Zeitschriften_HK
dc.rightsThe Author(s)en_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong Licenseen_US
dc.subjectMathematicsen_US
dc.titleOn a dimension formula for spherical twisted conjugacy classes in semisimple algebraic groupsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4551/resserv?sid=springerlink&genre=article&atitle=On a dimension formula for spherical twisted conjugacy classes in semisimple algebraic groups&title=Mathematische Zeitschrift&issn=00255874&date=2011-12-01&volume=269&issue=3& spage=1181&authors=Jiang-Hua Luen_US
dc.identifier.emailLu, JH:jhluhku@hku.hken_HK
dc.identifier.authorityLu, JH=rp00753en_HK
dc.description.naturepublished_or_final_versionen_US
dc.identifier.doi10.1007/s00209-010-0776-4en_HK
dc.identifier.scopuseid_2-s2.0-81555214730en_HK
dc.identifier.hkuros211932en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-81555214730&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume269en_HK
dc.identifier.issue3-4en_HK
dc.identifier.spage1181en_HK
dc.identifier.epage1188en_HK
dc.identifier.eissn1432-1823en_US
dc.identifier.isiWOS:000297355500029-
dc.publisher.placeGermanyen_HK
dc.description.otherSpringer Open Choice, 21 Feb 2012en_US
dc.identifier.scopusauthoridLu, JH=35790078400en_HK
dc.identifier.citeulike7964278-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats